CaltechAUTHORS
  A Caltech Library Service

The stability of quantum Markov filters

van Handel, Ramon (2009) The stability of quantum Markov filters. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12 (1). pp. 153-172. ISSN 0219-0257. https://resolver.caltech.edu/CaltechAUTHORS:20090911-121542648

[img] PDF - Published Version
See Usage Policy.

1398Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20090911-121542648

Abstract

When are quantum filters asymptotically independent of the initial state? We show that this is the case for absolutely continuous initial states when the quantum stochastic model satisfies an observability condition. When the initial system is finite dimensional, this condition can be verified explicitly in terms of a rank condition on the coefficients of the associated quantum stochastic differential equation.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1142/S0219025709003549DOIUNSPECIFIED
http://www.worldscinet.com/idaqp/12/1201/S0219025709003549.htmlPublisherUNSPECIFIED
Additional Information:© 2009 World Scientific Publishing Co. Received 29 July 2008. Communicated by V. Belavkin. This work was supported by the ARO under Grant W911NF-06-1-0378. AMSC numbers: 46L53, 81P15, 81S25, 81V80, 93B07, 93E11, 93E15
Funders:
Funding AgencyGrant Number
Army Research OfficeW911NF-06-1-0378
Subject Keywords:Quantum filtering; quantum Markov processes; nondemolition observations; asymptotic stability; observability
Issue or Number:1
Record Number:CaltechAUTHORS:20090911-121542648
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20090911-121542648
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:15779
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:11 Sep 2009 22:45
Last Modified:03 Oct 2019 01:02

Repository Staff Only: item control page